Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Withdrawal bleeding after stopping Duphaston. When will I get my next periods?

Hi I was advised duphaston for 12 days two tablets of 10 mg each every day since my utereus lining was thin and i was trying to concieve. But after stopping it i had only withdrawal bleeding and its been 12 days now since i stopped taking duphaston. When will i get my periods next? My doctor has advicsed some harmonal injections to increase utereus lining which me and my husband do not prefer the same coz it might have side effects. I am 34 years old and had a missed abortion 3 months back.
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  1036
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question
You were put on tab Duphaston 10 mg daily for 12 days by your doctor and you have completed 12 days course.
You had bleeding after stopping Dupaton,and you think this is withdrawal bleeding.
Yes, this is withdrawl bleeding and this is also your period for this month.
Since 12 days have already passed, you wait for anther 16days; hope fully you will get regular bleeding from next month.
Hope I answered your question.
Answered: Sat, 27 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor